# SDR CALA2020110401242

- Difficulty date: November 4, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737924ER
- Aircraft serial: 31655
- Aircraft time: 31,554 hours, 11,147 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 2686R
- Condition: Failed
- Location: Flap Skew
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP ON GAUGE SHOWED NEEDLE SPLIT.  LANDED WITH FLAPS 5.  UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  PLEASE REMOVE AND REPLACE THE NR 4 SKEW SENSOR, PER AMM 27-59-01.  REFERENCE HAS UPDATED MAA CODE FIX USING VENDOR MAA SCREEN BEEN SENT TO VORTEX.  SKEW SENSOR, PER AMM 27-59-01-000-804 AND 27-59-01-400-804.  FUNCTIONAL TEST PASSED, PER AMM 27-59-00-730-801.  M&E 29-2759-9-0002 S/N OFF 2686 T/T 1172540.  MAC METER INITIATED FOR WITH VENDOR ID V931740.  REMOVED AND REPLACED THE NR 4 MAC RELATED WORK ORDER 000000003001177 AND PRTR (V931740).  REMOVED AND REPLACED THE NR 4 SKEW SENSOR, PER AMM 27-59-01-000-804 AND 27-59-01-400-804.  FUNCTIONAL TEST PASSED, PER AMM 27-59-00-730-801.  M&E 29-2759-9-0002 S/N OFF 2686 T/T 1172540.  ADD EMP: V931740 ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1172540 SN OFF 2686 SENSOR, FLAP, S OFF 29-2759-9-0002 2686 ON 29-2759-9-0002 3149.
